Ending RXT HELP!

  1. New Member
    CREAO's Avatar
    Join Date
    Jul 2005
    Age
    30
    Posts
    158
    Rep Power
    192
    Level
    11
    Lv. Percent
    97.09%

    Ending RXT HELP!


    Hello, ive decided to end my solo rxt cycle due to the fact its making me feel ****ty and doesnt seem to be working......sex drive seems very low.
    but ive done 4 caps a week, now im down to 3, my question is can i do this..

    week 1 - 4 caps (this is what ive done so far)
    day - 8-9 3 caps
    day - 10-11 2 caps
    days - 12-13 1 cap

  2. Senior Member
    LCSULLA's Avatar
    Stats
    5'8"  197 lbs.
    Join Date
    Jan 2003
    Age
    43
    Posts
    1,759
    Rep Power
    1023
    Level
    32
    Lv. Percent
    89.28%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by CREAO
    Hello, ive decided to end my solo rxt cycle due to the fact its making me feel ****ty and doesnt seem to be working......sex drive seems very low.
    but ive done 4 caps a week, now im down to 3, my question is can i do this..

    week 1 - 4 caps (this is what ive done so far)
    day - 8-9 3 caps
    day - 10-11 2 caps
    days - 12-13 1 cap
    Wait. You've done 4 caps a week? Or 4 caps aday for a week?
    How long was your cycle?
  3. New Member
    CREAO's Avatar
    Join Date
    Jul 2005
    Age
    30
    Posts
    158
    Rep Power
    192
    Level
    11
    Lv. Percent
    97.09%

    i did 4 caps a day for a week, this was a solo gyno reducing cycle. But it doesnt seem to be working, and the nipple discharge is making me wonder.
    •   
       

  4. Senior Member
    LCSULLA's Avatar
    Stats
    5'8"  197 lbs.
    Join Date
    Jan 2003
    Age
    43
    Posts
    1,759
    Rep Power
    1023
    Level
    32
    Lv. Percent
    89.28%
    Achievements Activity ProPosting Pro

    Quote Originally Posted by CREAO
    i did 4 caps a day for a week, this was a solo gyno reducing cycle. But it doesnt seem to be working, and the nipple discharge is making me wonder.
    How old is the bottle? A few months ago there was a recall on Rebound, so that may be it.
    Is the gyno anabolic related or puberty?
  5. New Member
    CREAO's Avatar
    Join Date
    Jul 2005
    Age
    30
    Posts
    158
    Rep Power
    192
    Level
    11
    Lv. Percent
    97.09%

    its a newer bottle...its by anabolic extreme. This gyno is most likely pubertal because the only prohormones ive done are m1t and sd. Also i had some lactation last night so i started 200 mg of b6. I will continue to dose the rebound at 75 mg for a couple more days, but i think i might start 40 mg of nolva up because im getting nervous about this. any good suggestions?
  6. New Member
    MacMan's Avatar
    Join Date
    Dec 2004
    Age
    53
    Posts
    73
    Rep Power
    157
    Level
    7
    Lv. Percent
    79.84%

    I would suggest starting the Nolva immediately. Any type of nipple discharge is likely due to your use of prosteroids and not a result of any normal hormonal fluctuations. I personally don't like ATD products because of the libido lowering effect. I have used RXT, at low doses (1 cap a day) and still had a loss of libido. I doubt that the RXT is causing the nipple discharge, but it could be affecting how you feel. Additional information that would be useful is how long ago was your last prosteroid use? Additionally, what did you do for PCT after that use?
  7. Board Supporter
    wastedwhiteboy2's Avatar
    Stats
    6'0"  195 lbs.
    Join Date
    Jun 2004
    Age
    40
    Posts
    2,989
    Rep Power
    3013
    Level
    38
    Lv. Percent
    58.36%
    Achievements Activity ProPosting Pro

    atd will lower your libido. I would taper down the dosage and not stop it completely. try the nolva while tapering the atd.
  8. New Member
    Jared's Avatar
    Stats
    6'2"  200 lbs.
    Join Date
    Nov 2004
    Age
    33
    Posts
    195
    Rep Power
    220
    Level
    12
    Lv. Percent
    13.72%

    Rebound destroys my libido, even at one cap/day.
  9. New Member
    CDONDICI's Avatar
    Join Date
    Nov 2005
    Posts
    360
    Rep Power
    289
    Level
    15
    Lv. Percent
    68.7%

    This gyno is most likely pubertal because the only prohormones ive done are m1t and sd.
    This is a silly statement.


    Lactating is a prolactin issue.

    Vitex and b6 may help with this, if not there are perscription drugs that will work.

    If RXT lowers your libido that means it is working. Men need a little estrogen to keep libido high.

    I also felt ****ty with my dose too high on ATD try 2-1 cap a day.

    Also get nolva if possible.
  10. New Member
    Jared's Avatar
    Stats
    6'2"  200 lbs.
    Join Date
    Nov 2004
    Age
    33
    Posts
    195
    Rep Power
    220
    Level
    12
    Lv. Percent
    13.72%

    Prolactin is likely the cause of lactation. Bromocriptine or Dostinex are probably your best options. Superdrol left me with the same problem. B-6 did nothing for me, but you may give it a try.
  11. New Member
    CREAO's Avatar
    Join Date
    Jul 2005
    Age
    30
    Posts
    158
    Rep Power
    192
    Level
    11
    Lv. Percent
    97.09%

    so can i just taper down the dose to 2 tommorow then day after that lower it to 1 and keep that dosage for a couple days. And how long should i continue the nolva, im dosing it at 40 mg every day split am/pm
  

  
 

Similar Forum Threads

  1. Ending First Cycle Prematurely Help?
    By WannabeBatman in forum Post Cycle Therapy
    Replies: 8
    Last Post: 04-16-2009, 03:29 AM
  2. Help me decide guys... What to end on?
    By ozarkaBRAND in forum Anabolics
    Replies: 10
    Last Post: 04-08-2009, 09:41 PM
  3. Help with end of cycle
    By boggs67ss in forum Cycle Info
    Replies: 3
    Last Post: 08-13-2008, 09:05 AM
  4. Superdrol?? PCT??? RXT??? HELP!!
    By LondonGeezer in forum Anabolics
    Replies: 0
    Last Post: 03-05-2006, 09:07 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
Log in
Log in